MathSciNet Relay Station
MathSciNet bibliographic data
MR1156387 (93b:58160) 58G25 (32G15 58G18)
Wolpert, Scott A. Spectral limits for hyperbolic surfaces. I, II. Invent. Math. 108 (1992), no. 1, 67–89, 91–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement